# SDR HEEA955899

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5444X
- Make and model: Skrsky S76A
- Aircraft serial: 760174
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bucket Assy
- Part number: 107820003
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT FRAME CRACKED DUE TO CORROSION AT LEFT CORNER OF SEAT BOTTOM.
